Jump to content
Sign in to follow this  
Mrbenchpress

Head aches m ( migraines)

Recommended Posts

Never had problems with blood pressure so don’t think it is that

give blood regular and rbc came back fine on last bloods

 

thinking maybe e2 levels have crept up on my trt and causing the headaches

 

got bloods soon so will wait and see 

thanks

Share this post


Link to post
Share on other sites
2 hours ago, Mrbenchpress said:

Never had problems with blood pressure so don’t think it is that

give blood regular and rbc came back fine on last bloods

 

thinking maybe e2 levels have crept up on my trt and causing the headaches

 

got bloods soon so will wait and see 

thanks

Why not simply check your BP? Never assume when it comes to BP, this is just silly. 
 

High RBC is not the only cause of raised BP...

Share this post


Link to post
Share on other sites
3 hours ago, Bensif said:

Why not simply check your BP? Never assume when it comes to BP, this is just silly. 
 

High RBC is not the only cause of raised BP...

I’ve never had problems with bp 

I check it all the time when have head aches or migraines 

Share this post


Link to post
Share on other sites
2 hours ago, Mrbenchpress said:

I’ve never had problems with bp 

I check it all the time when have head aches or migraines 

What was your BP the last time you had a migraine? If you are a migraine sufferer, what makes you think it isn’t one of the usual triggers such as lack of sleep, dehydration or food choices?

Share this post


Link to post
Share on other sites

Bp came

back fine last time had migraine 

 

that’s why I’m trying to eliminate one thing at a time 

 

I’ve never been a great sleeper tbh for many years 

 

I drink plenty all the time 

 

tricky one 

 

just trying to hit one thing at a time

 

was seeing if guys get migraines with e2 levels a little higher than normal 

 

I know even test on its own can cause head aches and migraines in certain people 

 

even down to eye strain can cause them 

 

just I seem to get them after my injection the day after or 2 

 

 

Share this post


Link to post
Share on other sites
On 14/06/2020 at 9:04 PM, Mrbenchpress said:

Hi there 

does any of you get bad headaches or migraines with high estrogen? 
 

Thanks 

 

 

 

Simple answer - yes. Almost without fail.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×